Skip header navigation
×

Article

On induced matchings as star complements in regular graphs

Citation
Rowlinson P (2012) On induced matchings as star complements in regular graphs. Journal of Mathematical Sciences, 182 (2), pp. 159-163. https://doi.org/10.1007/s10958-012-0736-0

Abstract
We determine all the finite regular graphs which have an induced matching or a cocktail party graph as a star complement.

Journal
Journal of Mathematical Sciences: Volume 182, Issue 2

StatusPublished
Author(s)Rowlinson, Peter
Publication date30/04/2012
URLhttp://hdl.handle.net/1893/18446
PublisherSpringer
ISSN1072-3374
Scroll back to the top